MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959812
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with recurrent large two ventral hernia thereby underwent open repair with the implant of two sepramesh ip (device #1 and device #2).Per operative notes, ¿two sepramesh ip (device #1 and device #2) was placed on left and right side and sutured.¿ (b)(6) 2019 - patient was diagnosed with incisional hernia, erosion of left side sepramesh ip (device #2) into the small bowel, dense extensive adhesion thereby underwent open repair with explant of the sepramesh ip (device #2).Per operative notes, ¿sepramesh ip (device #2) was removed.¿ (b)(6) 2020 - patient was diagnosed with incisional hernia, adhesion thereby underwent laparoscopic repair with explant of sepramesh ip (device #1) and implant of two ventralight st mesh (device #3 and device #4).Per operative notes, ¿sepramesh ip (device #1) was removed.Two ventralight st mesh (device #3 and device #4) was placed and sutured.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2010) is considered to be a best estimate.This emdr was submitted to represent the bard/davol sepramesh ip mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol sepramesh ip mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22176181
Report Number1213643-2025-00458
Device Sequence Number9520382
Product Code FTL
UDI-Device Identifier00801741031830
UDI-Public(01)00801741031830(17)121128(10)HUUK0971
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Catalogue Number5959812
Device Lot NumberHUUK0971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale